Alert archive / Illinois / Flash Flood Warnings in 2004

Flash Flood Warning 15, NWS Chicago, IL

May 21, 2004Lake County, McHenry County, Illinois

NWS Chicago, IL issued this flash flood warning at May 21, 2004, 7:09 PM CDT for Lake County, McHenry County, Illinois. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2004, 7:09 PM CDT (00:09 UTC)
Expired
May 21, 2004, 10:15 PM CDT
In force
3 hr
Issued by
NWS Chicago, IL
Area
Counties, with a storm outline in the text

Counties Lake County, IL, McHenry County, IL

The radar

The Milwaukee radar (KMKX), 75 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.2 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2004-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2004-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 418 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
542 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
418 m²/s²
0-3 km storm-relative helicity
649 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLOT 220012
FFWLOT
ILC097-111-220315-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHICAGO IL
709 PM CDT FRI MAY 21 2004

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LAKE COUNTY IN NORTHEAST ILLINOIS
  MCHENRY COUNTY IN NORTHEAST ILLINOIS

* UNTIL 1015 PM CDT

* AT 709 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SHOWERS 
AND THUNDERSTORMS...SOME WITH VERY HEAVY RAINFALL...ACROSS LAKE AND 
MCHENRY COUNTY IN NORTHWEST ILLINOIS. RAINFALL RATES OF 1 TO 2 
INCHES AN HOUR ARE POSSIBLE WITH THE STRONGEST STORMS. HEAVY 
RAINFALL HAS ALREADY FALLEN ACROSS THIS AREA OVER THE PAST 
WEEK...AND ADDITIONAL HEAVY RAINFALL WILL LEAD TO FLASH FLOODING IN 
FLOOD PRONE AREAS.

* THE TOWNS OF ZION...WOODSTOCK...WONDER LAKE...WAUKEGAN AND WAUCONDA
ARE IN THE AREA OF THE FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE NEAR RISING WATER...MOVE TO HIGHER GROUND IMMEDIATELY.

REPORT SEVERE WEATHER OR FLOODING TO THE NEAREST LAW ENFORCEMENT
AGENCY AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE.

LAT...LON 4247 8783 4218 8785 4219 8866 4246 8865
$$

MARSILI

NNNN
1 follow-up statement
000 
WGUS73 KLOT 220129
FFSLOT
ILC031-037-043-089-097-103-111-141-220430-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO IL
823 PM CDT FRI MAY 21 2004

THE FLASH FLOOD WARNING FOR LAKE AND MCHENRY COUNTIES IN ILLINOIS 
CONTINUES UNTIL 1015 PM CDT...

THE FLASH FLOOD WARNING FOR DEKALB...LEE...OGLE...COOK...DUPAGE...
AND KANE ILLINOIS UNTIL 1030 PM CDT...


AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAINS MOVING EAST SLOWLY ACROSS NORTH 
CENTRAL ILLINOIS AND NORTHEAST ILLINOIS FROM AMBOY TO ELGIN TO 
CHICAGO ILLINOIS. 

THE SOME OF THE TOWNS OF AMBOY...CHICAGO...DEKALB...EVANSTON. 
...AURORA AND WHEATON ARE IN THE AREA OF THIS FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF IN A FLOOD PRONE AREA...MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG CREEKS AND STREAMS ARE ESPECIALLY VULNERABLE
TO THE EFFECTS OF FLASH FLOODING. DO NOT ATTEMPT TO CROSS FLOODED
AREAS BY FOOT OR AUTOMOBILE.

REPORT FLASH FLOODING TO YOUR LOCAL ESDA...OR THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. STAY
TUNED FOR LATER STATEMENTS.

LAT...LON 4217 8783 4198 8805 4170 8869 4163 8954
          4216 8969 4214 8920 4216 8871 4247 8853
          4248 8792
$$

WILSON

NNNN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at May 21, 6:40 PM CDT, 29 minutes earlier.

Area forecast discussion, May 21, 6:40 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO IL
640 PM CDT FRI MAY 21 2004

.DISCUSSION FOR AFTERNOON ZONES/GRIDS:

OUTFLOW BOUNDARY FROM MORNING CONVECTION HAS PROGRESSED AS FAR AS
SOUTHERN CWA WITH SURFACE BASED INSTABILITY BEING SHUT OFF. SPC
MESOANALYSIS PAGE SHOWING MUCAPE ON ORDER OF 1500 J/KG WITH 850 HPA
BASED PARCEL. SHORT WAVE CURRENTLY MOVING THROUGH SOUTHWEST IOWA
WILL LIFT NORTHEAST INTO NW IL/SW WI LATER THIS EVENING. MID LEVEL
SPEED MAX ON ORDER OF 45-50 KNOTS HAS ALSO EJECTED NORTHWARD INTO
NRN IL AHEAD OF THIS FEATURE SETTING UP A GOOD DEEP LAYER SHEAR
PROFILE. RUC/MESOETA PROGGING GOOD LOW LEVEL THETA-E ADVECTION
ACROSS NRN IA/SE MIN ABOVE SHALLOW CONVECTIVE OUTFLOW LATE THIS
AFTERNOON INTO THIS EVENING WITH THIS AXIS SHIFTING SOUTHEAST INTO
CWA AFTER 00Z. WITH MAIN LOW LEVEL BAROCLINIC ZONE FOCUSING ACROSS
SOUTHERN/CENTRAL WISCONSIN THIS EVENING...BETTER CONVECTIVE COVERAGE
SHOULD REMAIN NORTH OF CWA BUT WILL CARRY HIGH END CHANCE POPS FOR
TSRA ACROSS NORTHERN TIER OF CWA GIVEN THIS ELEVATED
FORCING/INSTABILITY. GIVEN DEEP LAYER SHEAR AND INSTABILITY COULD
STILL SEE SEVERE THREAT ACROSS MAINLY NORTHERN CWA THIS EVENING.
WILL ISSUE FLOOD WATCH GENERALLY NORTH OF INTERSTATE 88 TO COVER
POSSIBILITY OF HEAVY RAIN GIVEN SIGNIFICANT ONGOING HYDRO PROBLEMS
ALREADY OCCURRING ACROSS THIS AREA.

WILL FOCUS CHANCE POPS ACROSS NORTHERN PORTION OF CWA ON SATURDAY
MORNING WITH POSSIBLE REPEAT PERFORMANCE OF MCS CLIPPING NORTHERN
CWA DURING THE MORNING HOURS. DID BACK PEDDLE ON HIGHS A BIT FOR
SATURDAY GIVEN POSSIBILITY OF CONVECTIVE OUTFLOW WITH OVERNIGHT MCS
TO THE NORTH. REMAINDER OF WEEKEND CONTINUES TO LOOK VERY ACTIVE
WITH GOOD MID LEVEL FORCING ACROSS THE PLAINS GRADUALLY WORKING INTO
THE GREAT LAKES LATE SATURDAY INTO SUNDAY. GOOD SHEAR PROFILES AND
PLENTY OF LOW LEVEL MOISTURE WILL KEEP SEVERE THREAT GOING INTO
SUNDAY AFTERNOON BEFORE COLD FRONTAL PASSAGE SUNDAY EVENING. WILL
MAINTAIN CHANCE OF NOCTURNAL CONVECTION MONDAY NIGHT AS FAST MOVING
NORTHERN STREAM WAVE TRACKS THROUGH SOUTHERN CANADA WITH GOOD
LLJ/MOISTURE ADVECTION INTO TUESDAY. REMAINDER OF EXTENDED WILL BE
LEFT DRY WITH TRANSITION TO MORE OF A NORTHWEST UPPER FLOW AND
DIFFICULTY TIMING ANY INDIVIDUAL SMALL SCALE WAVES.

NDM/WHW

&&

.AVIATION...

FOR 00Z TAFS...LINE OF TS EXTENDS FROM KENW ACROSS IL/WI BORDER
BACK INTO EASTERN IA. THIS LINE TO PASS THRU TERMINALS BY 03Z-04Z.
WIND GUSTS TO 40KTS AND VERY HEAVY RAIN EXPECTED WITH THESE STORMS.
FRONTAL BOUNDARY ALONG I-80 CORRIDOR TO LIFT NORTH ACROSS NORTHERN
IL TONIGHT SHIFTING WINDS FROM SE AT 10KTS TO SW AT 15KTS OR SO
LATER THIS EVENING. SW WINDS CONTINUE THRU THE PERIOD WITH GUSTS TO
20-25KTS LATE SAT MORNING INTO THE AFTERNOON. CHANCE OF ANOTHER
ROUND OF STORMS AFTER SUNRISE SAT MORNING ACROSS NORTHERN IL AND
HAVE INCLUDED AT PROB30 FOR TS FOR THAT TIME PERIOD.

&&

.LOT...WATCHES/WARNINGS/ADVISORIES...
IL...FLOOD WATCH THRU 12Z SAT FOR WINNEBAGO...BOONE...MCHENRY...
     LAKE...OGLE...LEE...DEKALB...KANE...DUPAGE AND COOK.
IN...NONE.
LK MI...NONE.
Hazardous weather outlook, May 21, 6:00 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO IL
600 PM CDT FRI MAY 21 2004

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-
019-221100-
BENTON-BOONE-COOK-DE KALB-DU PAGE-FORD-GRUNDY-IROQUOIS-JASPER-
KANE-KANKAKEE-KENDALL-LA SALLE-LAKE-LAKE IN-LEE-LIVINGSTON-
MCHENRY-NEWTON-OGLE-PORTER-WILL-WINNEBAGO-
600 PM CDT FRI MAY 21 2004

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH
CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT

A TORNADO WATCH IS IN EFFECT FOR THE ENTIRE AREA UNTIL 1100 PM CDT
(11PM EST) TONIGHT.  A FLASH FLOOD WATCH REMAINS IN EFFECT FOR
TONIGHT THROUGH SATURDAY MORNING.

A COMPLEX OF THUNDERSTORMS IN EAST CENTRAL IOWA AT THIS TIME IS
EXPECTED TO MOVE EAST ACROSS NORTHERN ILLINOIS THIS EVENING. THESE
STORMS HAVE A HISTORY OF PRODUCING TORNADOES AND LARGE HAIL.

THE STORMS WILL ARRIVE IN THE WESTERN PORTION OF THE AREA...LEE AND
OGLE COUNTIES...BY 700 PM. GIVEN THEIR CURRENT EASTWARD MOVEMENT AT
ABOUT 40 MPH...THEY CAN BE EXPECTED TO ARRIVE IN THE WESTERN
PORTIONS OF THE CHICAGO AREA AROUND 800 PM.

THESE STORMS ARE ALSO CAPABLE OF PRODUCING HEAVY RAINFALL. GIVEN THE
RAIN THAT HAS FALLEN IN THE PAST FEW DAYS...FLASH FLOODING REMAINS A
VERY SERIOUS THREAT WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SATURDAY AND
SATURDAY NIGHT.  THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
SUNDAY. THERE IS POTENTIAL FOR HEAVY RAIN THAT MAY PRODUCE FLOODING
TONIGHT...SATURDAY AND SUNDAY.

THUNDERSTORMS MAY CONTINUE THROUGH TUESDAY.  A COLD FRONT WILL MOVE
THROUGH NORTHERN ILLINOIS BY TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY TONIGHT AND DURING THE
WEEKEND.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE)

LMZ740>746-766-221100-
WINTHROP HARBOR TO WILMETTE HARBOR-WILMETTE HARBOR TO NORTHERLY
ISLAND-NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-MICHIGAN CITY
TO NEW BUFFALO-LAKE MICHIGAN-
430 PM CDT FRI MAY 21 2004

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 1100 PM CDT FOR BOTH THE
NEARSHORE AND OPEN WATERS OF LAKE MICHIGAN OFF THE ILLINOIS AND
INDIANA SHORELINES. THE STORMS WILL BE CAPABLE OF PRODUCING WINDS IN
EXCESS OF 35 KNOTS...TORNADOES AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SATURDAY AND
SATURDAY NIGHT.  THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
SUNDAY. THERE IS POTENTIAL FOR HEAVY RAIN THAT MAY PRODUCE FLOODING
SATURDAY AND SUNDAY.

THUNDERSTORMS MAY CONTINUE THROUGH TUESDAY.  A COLD FRONT WILL MOVE
THROUGH NORTHERN ILLINOIS BY TUESDAY MORNING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE)

In the hours before

Local storm report, May 21, 1:09 PM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
109 PM CDT FRI MAY 21 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      DE KALB                 41.93N 88.75W
05/20/2004                   DE KALB            IL   FIRE DEPT/RESCUE

            3.5 FEET STANDING WATER IN SUBDIVISION.

&&

STACHNIK
Local storm report, May 21, 1:11 PM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE CHICAGO IL
111 PM CDT FRI MAY 21 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND DMG     3 S HEBRON              41.28N 87.20W
05/21/2004                   PORTER             IN   TRAINED SPOTTER

            LARGE LIMB DOWN.

1200 AM     HAIL             3 S HEBRON              41.28N 87.20W
05/21/2004  0.88 INCH        PORTER             IN   TRAINED SPOTTER

1105 PM     HAIL             DWIGHT                  41.10N 88.42W
05/20/2004  1.75 INCH        LIVINGSTON         IL   EMERGENCY MNGR

            NICKEL TO SMALL GOLFBALL SIZED HAIL.

1100 PM     FLASH FLOOD      DE KALB                 41.93N 88.75W
05/20/2004                   DE KALB            IL   FIRE DEPT/RESCUE

            3.5 FEET STANDING WATER IN SUBDIVISION.

1030 PM     TSTM WND DMG     DWIGHT                  41.10N 88.42W
05/20/2004                   LIVINGSTON         IL   NEWSPAPER

            TREE DOWN CAUSING TRAFFIC PROBLEMS.

0945 PM     HAIL             WHEELING                42.13N 87.92W
05/20/2004  1.00 INCH        COOK               IL   PUBLIC

0933 PM     HAIL             BUFFALO GROVE           42.17N 87.96W
05/20/2004  0.75 INCH        LAKE               IL   EMERGENCY MNGR

            REPORTED AT LAKE COOK RD AND ARLINGTON HGTS.

0931 PM     FLASH FLOOD      MAPLE PARK              41.91N 88.59W
05/20/2004                   KANE               IL   AMATEUR RADIO

            NORTH SIDE OF MAPLE PARK. 10 INCHES OF FAST MOVING WATER
            MOVING ACROSS ROADS.

0931 PM     FLASH FLOOD      3 N ELBURN              41.93N 88.47W
05/20/2004                   KANE               IL   EMERGENCY MNGR

            STREET FLOODING AT RT. 64 AND RT. 47.

0920 PM     FLASH FLOOD      MAPLE PARK              41.91N 88.59W
05/20/2004                   KANE               IL   AMATEUR RADIO

            WINTERS RD. EAST OF COUNTY LINE RD. NORTH SIDE OF MAPLE
            PARK. 6 INMCHES OF WATER ACROSS ROADS.

0920 PM     FLASH FLOOD      MAPLE PARK              41.91N 88.59W
05/20/2004                   KANE               IL   AMATEUR RADIO

            STREET FLOODING.

0910 PM     FLASH FLOOD      CHICAGO                 41.88N 87.63W
05/20/2004                   COOK               IL   EMERGENCY MNGR

            WEST PRATT AVE. IN DOWNTOWN CHICAGO COMPLETELY COVERED
            WITH WATER. 6-8 INCHES DEEP.

0850 PM     FLASH FLOOD      CHICAGO                 41.88N 87.63W
05/20/2004                   COOK               IL   EMERGENCY MNGR

            FLOODING UNDER TAXIWAYS AND VIADUCTS AT OHARE.

0850 PM     MARINE TSTM WIND CHICAGO                 41.88N 87.63W
05/20/2004  43 MPH           COOK               IL   C-MAN STATION

            A WIND GUST TO 43 MPH WAS RECORDED AT THE CHICAGO CRIB.

0840 PM     TSTM WND DMG     CHICAGO                 41.88N 87.63W
05/20/2004                   COOK               IL   PUBLIC

            POWER LINE DOWN IN JEFFERSON PARK AREA.

0830 PM     FLASH FLOOD      2 N DE KALB             41.96N 88.75W
05/20/2004                   DE KALB            IL   TRAINED SPOTTER

            2 3/4 INCHES RAIN IN 1 HOUR. TH AND GARDEN RD. CLOSED BY
            LAW ENFORCEMENT.

0830 PM     FLASH FLOOD      2 N DE KALB             41.96N 88.75W
05/20/2004                   DE KALB            IL   TRAINED SPOTTER

            2 3/4 INCHES RAIN IN ONE HOUR. 4TH AND GARDEN RD. ROAD
            CLOSED BY LAW ENFORCEMENT.

0825 PM     FLASH FLOOD      DE KALB                 41.93N 88.75W
05/20/2004                   DE KALB            IL   PUBLIC

            STREET FLOODING NORTH OF NIU CAMPUS.

0823 PM     TSTM WND GST     CHICAGO                 41.88N 87.63W
05/20/2004  58 MPH           COOK               IL   OFFICIAL NWS OBS

            MEASURED AT OHARE ASOS.

0804 PM     HAIL             SCHAUMBURG              42.03N 88.08W
05/20/2004  0.75 INCH        COOK               IL   STORM CHASER

            5 MINUTES OF HAIL. WINDS TO 40 KTS.

0758 PM     HAIL             MALTA                   41.93N 88.86W
05/20/2004  1.00 INCH        DE KALB            IL   LAW ENFORCEMENT

0758 PM     FLASH FLOOD      MALTA                   41.93N 88.86W
05/20/2004                   DE KALB            IL   LAW ENFORCEMENT

            6 INCHES OF STANDING WATER.

0720 PM     FLASH FLOOD      DURAND                  42.44N 89.33W
05/20/2004                   WINNEBAGO          IL   LAW ENFORCEMENT

            SEVERAL INCHES OF WATER ON ROADS, MOVING RAPIDLY.

&&

STACHNIK

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:00 PM CDTSevere Thunderstorm WarningLOTLee, Ogle, Winnebago60 min
May 21, 7:12 PM CDTSpecial Marine WarningLOT108 min
May 21, 7:12 PM CDTSpecial Marine WarningLOT108 min
May 21, 7:12 PM CDTSpecial Marine WarningLOT108 min
May 21, 7:12 PM CDTSpecial Marine WarningLOT108 min
May 21, 7:13 PM CDTSevere Thunderstorm WarningLOTDeKalb, Kane47 min
May 21, 7:23 PM CDTFlash Flood WarningLOTCook, DeKalb, DuPage, Kane, Lee, Ogle3 hr
May 21, 7:59 PM CDTSevere Thunderstorm WarningLOTLee, Ogle, Winnebago61 min
May 21, 8:01 PM CDTSevere Thunderstorm WarningLOTDeKalb, Kane59 min
May 21, 8:03 PM CDTTornado WarningLOTDeKalb27 min
May 21, 8:22 PM CDTSevere Thunderstorm WarningLOTCook, DuPage53 min
May 21, 8:35 PM CDTSevere Thunderstorm WarningLOTCook, DuPage40 min
May 21, 8:58 PM CDTSpecial Marine WarningLOT2 hr
May 21, 8:58 PM CDTSpecial Marine WarningLOT2 hr
May 21, 8:58 PM CDTSpecial Marine WarningLOT2 hr
May 21, 9:10 PM CDTSevere Thunderstorm WarningLOTKane, Kendall50 min
May 21, 11:47 PM CDTSpecial Marine WarningLOT118 min
May 21, 11:47 PM CDTSpecial Marine WarningLOT118 min
May 22, 12:22 AM CDTSevere Thunderstorm WarningLOTLake23 min
May 22, 12:36 AM CDTSevere Thunderstorm WarningLOTMcHenry54 min
May 22, 1:33 AM CDTSpecial Marine WarningLOT117 min
May 22, 1:33 AM CDTSpecial Marine WarningLOT117 min
May 22, 1:33 AM CDTSpecial Marine WarningLOT117 min
May 22, 1:40 AM CDTSevere Thunderstorm WarningLOTCook50 min
May 22, 2:16 AM CDTSevere Thunderstorm WarningLOTDeKalb44 min
May 22, 4:22 AM CDTSevere Thunderstorm WarningLOTLee, Ogle, Winnebago83 min
May 22, 12:36 PM CDTSevere Thunderstorm WarningLOTGrundy, Will39 min
May 22, 12:42 PM CDTSpecial Marine WarningLOT93 min
May 22, 12:42 PM CDTSpecial Marine WarningLOT93 min
May 22, 12:42 PM CDTSpecial Marine WarningLOT93 min
May 22, 1:48 PM CDTSevere Thunderstorm WarningLOTIroquois42 min
May 22, 6:23 PM CDTSevere Thunderstorm WarningLOTGrundy, Will37 min

Nearby

Flash Flood Warnings in Illinois, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.